a
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/3105| Title: | Varietal susceptibility of rice to infection by Conidum sasakii and its host range |
| Authors: | Mahendra Prabhatu, C A Ramanatha Menon, M Rema Devi, I Ramakrishnan, C K |
| Keywords: | rice to infection Rice |
| Issue Date: | 1973 |
| Publisher: | Kerala Agricultural University |
| Citation: | Agricultural Research Journal of Kerala, 11(2), 172-173. |
| URI: | http://hdl.handle.net/123456789/3105 |
| Appears in Collections: | Reprints |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 11_2_172-173_20025-69.pdf | 297.04 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.